Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

July 26, 2012Bartow County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 26, 2012, 10:29 PM EDT for Bartow County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2012, 10:29 PM EDT (02:29 UTC)
Expired
Jul 26, 2012, 11:00 PM EDT
In force
31 min
Issued by
NWS Atlanta, GA

County Bartow County, GA

The radar

The Atlanta radar (KFFC), 102 km from the middle of the area, began a volume at 02:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2012-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1221 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2012-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1221 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1809 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

192 
WWUS82 KFFC 270229
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1029 PM EDT THU JUL 26 2012

GAZ020-270300-
1029 PM EDT THU JUL 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN BARTOW COUNTY UNTIL 1100 PM EDT...

AT 1024 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
STRONG THUNDERSTORM OVER KINGSTON...MOVING NORTHEAST AT 15 MPH. THIS 
STORM IS CAPABLE OF PRODUCING HEAVY DOWNPOURS AND FREQUENT CLOUD TO 
GROUND LIGHTNING

&&

LAT...LON 3437 8486 3418 8468 3409 8496 3419 8503
TIME...MOT...LOC 0227Z 225DEG 14KT 3421 8489

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 26, 7:26 PM EDT, 3 hours 3 minutes earlier.

Area forecast discussion, Jul 26, 7:26 PM EDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
726 PM EDT THU JUL 26 2012

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
/ISSUED AT 350 PM EDT THU JUL 26 2012/
FORECAST CONCERNS CONTINUE TO BE THE HEAT AND CONVECTIVE POTENTIAL
TODAY AND TOMORROW. TEMPS TODAY APPEAR TO BE ON TRACK AGAIN FOR
REACHING HEAT ADVISORY CRITERIA. WHILE PROGGED 850 MB TEMPS ARE A
BIT LOWER FRIDAY AFTERNOON... THE FORECAST TEMP AND DEWPOINT
COMBINATION USING A BLEND OF MAV AND MET GUIDANCE STILL SUPPORTS
NEAR HEAT ADVISORY THRESHOLD ACROSS THE SOUTHEAST PORTION BUT WILL
HOLD OFF ON ANY NEW ISSUANCE ATTM TO PREVENT CONFUSION AND ISSUE
LATER ON IF SEEN FIT.

THE PRESENCE OF THE PERSISTENT WEAK LEE SFC TROUGH AND ADVECTION OF
SOME TROPICAL MOISTURE OFF THE NE GULF COAST WILL ALLOW FOR THE BEST
CHANCES OF CONVECTION ACROSS THE SOUTHWESTERN PORTION OF THE AREA
THIS AFTERNOON INTO EARLY EVENING. MOST GUIDANCE AGREES... HOWEVER
SOME HI-RES SOLUTIONS SUGGEST MORE SCATTERED DEVELOPMENT PROPAGATING
INTO PORTIONS OF NORTH GA DUE TO EITHER SUBTLE FEATURES OR OUTFLOW
FROM MORE ORGANIZED SIMULATED DEVELOPMENT IN THE SOUTH. WILL NOT
BANK MUCH ON THIS UNLESS UPDATES ARE NEEDED AND WILL ONLY MAINTAIN
SLIGHT POPS IN PARTS OF THE NORTH THIS AFTERNOON INTO EVENING AND
HAVE CHANCE POPS IN THE SOUTH. WITH MLCAPE VALUES UP TO 3000
J/KG...WEAK VERTICAL SHEAR...AND PW VALUES OF 1.8-2.0 INCHES ACROSS
MUCH OF THE AREA...ANY STORM DEVELOPMENT WILL HAVE THE MAIN THREATS
FOR STRONG WINDS...HEAVY RAINFALL...FREQUENT LIGHTNING...AND SMALL
HAIL. ISOLATED SEVERE STORMS ARE ALSO POSSIBLE.

AS A RELATIVELY LOW AMPLITUDE UPPER LEVEL TROUGH SWINGS EASTWARD
ACROSS THE MIDWEST INTO THE NE CONUS TODAY THRU FRIDAY...AN
ASSOCIATED SFC FRONT WILL BEGIN TO INFLUENCE THE FORECAST AREA FROM
THE NORTH ON FRIDAY. MODEL GUIDANCE IS IN GENERAL CONSENSUS WITH
RELATIVELY LOW MOISTURE ASSOCIATED WITH THE FRONT AND THE SOLUTIONS
SEEM TO BE SLIGHTLY LESS PROGRESSIVE THAN BEFORE WITH THE SYSTEM.
THERE ARE SOME DISCREPANCIES AMONG THE MODELS WITH THE LOCATION OF
THE SFC FRONT...HOWEVER MOST AGREE WITH IT LINGERING NEAR THE TN
VALLEY INTO THE WEEKEND. PROGGED MID LEVEL RH INDICATED BETTER
MOISTURE ACROSS THE SOUTHERN PORTION OF THE AREA FRIDAY AFTERNOON
INTO NIGHT. ALL CONSIDERED...DECIDED TO HAVE CHANCE POPS IN THE
AFTERNOON WITH THE BEST PROBS IN THE NORTH AND SOUTHWEST...BECOMING
SLIGHT CHANCE OVERNIGHT AREA-WIDE.

03

.LONG TERM /SATURDAY THROUGH THURSDAY/...
/ISSUED AT 350 PM EDT THU JUL 26 2012/
FRONTAL BOUNDARY SLIDES INTO NORTH GA AT THE BEGINNING OF THE
PERIOD. SOME QUESTION AS TO HOW MUCH MOISTURE WILL ACCOMPANY THE
FRONT SO HAVE TWEAKED POPS A BIT NORTHWARD SATURDAY AND SATURDAY
NIGHT. OTHERWISE NO CHANGES TO THE FORECAST. DRIER INTO MONDAY BUT
MOISTURE RETURNING BY TUESDAY. WITH UPPER TROUGH FORMING OVER THE
SOUTHEAST...HIGHS RANGING INTO THE 80S AND LOW 90S BY THE END OF
THE PERIOD.

41

.PREVIOUS DISCUSSION/419 AM EDT THU JUL 26 2012/...
HIGH PRESSURE RIDGE STAYS OVER THE GULF AS FRONTAL BOUNDARY
PUSHES SOUTH THROUGH THE STATE SAT. A DEEP CLOSED LOW CENTER
TRACKS EAST ACROSS THE GREAT LAKES STATES TODAY AND INTO THE NEW
ENGLAND STATES FRI. ITS ASSOCIATED COLD FRONT MOVES SOUTH OUT OF
THE MS RIVER VALLEY AND INTO NW GA BY 00Z SAT. THIS FRONT
CONTINUES MOVING SOUTHWARD INTO NORTH FL BY 12Z- 18Z SUN. THIS
FRONT BRINGS IN A MUCH DRIER AIRMASS AND COOLER TEMPS FOR THE
STATE SUN AND MON. CONTINUING WITH JUST ISOLATED POPS SUN AND MON
WITH THE BEST AREA BEING CENTRAL GEORGIA. MOISTURE DOES INCREASE
AGAIN TUE/WED SO WILL KEEP ISO/SCT SHRA/TSRA BACK IN THE FORECAST
DAY 6-7.

01

&&

AVIATION...
00Z UPDATE...
CONVECTION ACROSS CENTRAL INTO WEST CENTRAL GA WILL DIMINISH AFTER
SUNSET. A FEW SHOWERS MAY GET INTO THE ATL AREA...ENOUGH TO CONTINUE
WITH VCSH...HOWEVER WILL MAINTAIN TEMPO TSRA FOR CSG/MCN FOR THE
NEXT COUPLE HOURS. VFR FOR THE REST OF THE NIGHT INTO FRIDAY WITH
SCATTERED CONVECTION DEVELOPING AFTER 21Z...ESPECIALLY CENTRAL AND
WEST. WINDS WILL REMAIN WEST TO SOUTHWEST THROUGH THE FORECAST.

//ATL CONFIDENCE...00Z UPDATE...
HIGH ON ALL ELEMENTS

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          74  96  73  97 /  10  30  20  20
ATLANTA         75  93  74  93 /  20  30  20  20
BLAIRSVILLE     68  88  67  89 /  10  40  30  10
CARTERSVILLE    74  93  72  95 /  10  30  20  10
COLUMBUS        76  95  75  95 /  20  30  20  30
GAINESVILLE     74  91  73  94 /  10  30  20  20
MACON           74  96  74  96 /  20  30  20  30
ROME            73  94  71  94 /  10  40  30  10
PEACHTREE CITY  73  93  71  93 /  20  30  20  20
VIDALIA         77  98  77  95 /  20  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CLARKE...
CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...
HANCOCK...HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES...
LAURENS...MACON...MADISON...MARION...MONROE...MONTGOMERY...
MORGAN...MUSCOGEE...OCONEE...OGLETHORPE...PEACH...PULASKI...
PUTNAM...SCHLEY...STEWART...SUMTER...TALBOT...TALIAFERRO...
TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...UPSON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON.

&&

SHORT TERM...BAKER
LONG TERM....41
AVIATION...BAKER
Hazardous weather outlook, Jul 26, 10:22 PM EDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1022 PM EDT THU JUL 26 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-280230-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1022 PM EDT THU JUL 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...
SCATTERED THUNDERSTORMS POSSIBLE ACROSS NORTH GEORGIA TONIGHT.

.SYNOPSIS...
A BROAD UPPER LEVEL HIGH PRESSURE RIDGE OVER THE SOUTHERN STATES
WILL CONTINUE TO WEAKEN THROUGH THE END OF THE WEEK AS A WEAK
DISTURBANCE IN THE UPPER LEVELS MOVES ACROSS GEORGIA TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM ANY THUNDERSTORM WILL BE GUSTY
WINDS...PEA SIZED HAIL...FREQUENT LIGHTNING AND BRIEF HEAVY RAIN.
THE BEST AREA FOR THUNDERSTORM DEVELOPMENT WILL BE NORTH OF A LINE
FROM LAGRANGE TO JACKSON TO WASHINGTON.

.DISCUSSION...
OUTFLOW BOUNDARIES FROM THUNDERSTORMS OVER CENTRAL GEORGIA ARE NOW
INTERACTING WITH VERY WARM AIR ACROSS NORTH GEORGIA. THIS IS
PROVIDING SUFFICIENT LIFT TO PRODUCE SCATTERED THUNDERSTORMS.
WHILE SEVERE STORMS ARE NOT EXPECTED...SOME STORMS COULD PRODUCE
GUSTY WINDS AND PEA SIZED HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY...MAINLY
DURING THE AFTERNOON AND EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 26, 7:53 PM EDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
753 PM EDT THU JUL 26 2012

GAZ072-082-083-270030-
753 PM EDT THU JUL 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN TWIGGS...JONES AND BIBB COUNTIES UNTIL 830 PM EDT...

AT 753 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FRANKLINTON...MOVING NORTHEAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
TWIGGS...JONES AND BIBB COUNTIES THROUGH 830 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE HUBER...MIDDLE GEORGIA REGIONAL
AIRPORT...SKIPPERTON...RUTLAND...MACON...FITZPATRICK...FRANKLINTON...
DRY BRANCH...CROSS KEYS...MOUNTAIN SPRINGS...POSTELL AND
GRISWOLDVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3263 8355 3266 8357 3266 8361 3272 8376
      3292 8361 3294 8353 3295 8347 3291 8339
      3290 8341 3284 8337 3262 8352
TIME...MOT...LOC 2353Z 209DEG 5KT 3278 8357
Special weather statement, Jul 26, 8:08 PM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
808 PM EDT THU JUL 26 2012

GAZ071-081-082-270045-
808 PM EDT THU JUL 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 50 MPH
WINDS IN MONROE...BIBB AND CRAWFORD COUNTIES UNTIL 845 PM EDT...

AT 806 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LIZELLA...MOVING NORTHEAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
MONROE...BIBB AND CRAWFORD COUNTIES THROUGH 845 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE SANDY POINT...
KNOXVILLE...ROBERTA...LIZELLA...WESLEYAN...ARKWRIGHT...PAYNE CITY...
RUSSELLVILLE...BOLINGBROKE AND LAKE TOBESOFKEE. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3272 8404 3290 8401 3307 8389 3288 8364
      3267 8381
TIME...MOT...LOC 0008Z 205DEG 6KT 3279 8386
Local storm report, Jul 26, 9:16 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
916 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     TSTM WND DMG     5 NE MACON              32.88N 83.58W
07/26/2012                   JONES              GA   BROADCAST MEDIA

            MEDIA RELAYED A REPORT OF A GAS STATION AWNING DOWNED BY
            WINDS.

0716 PM     TSTM WND DMG     SUNNYSIDE               32.90N 84.41W
07/26/2012                   UPSON              GA   EMERGENCY MNGR

            SEVERAL TREES WERE REPORTED DOWN IN WESTERN UPSON COUNTY.
            TIME IS BASED ON RADAR

0716 PM     HAIL             SUNNYSIDE               32.90N 84.41W
07/26/2012  E0.75 INCH       UPSON              GA   EMERGENCY MNGR

0720 PM     TSTM WND DMG     WARNER ROBINS           32.62N 83.63W
07/26/2012                   HOUSTON            GA   BROADCAST MEDIA

            SEVERAL TREES REPORTED DOWN BY BROADCAST MEDIA. TIME IS
            BASED ON RADAR.

0725 PM     HAIL             BYRON                   32.65N 83.76W
07/26/2012  E1.00 INCH       PEACH              GA   PUBLIC

0806 PM     TSTM WND DMG     4 SW GRAY               32.97N 83.58W
07/26/2012                   JONES              GA   BROADCAST MEDIA

            SEVEN TREES WERE REPORTED DOWN BY THE MEDIA IN JONES
            COUNTY. TIME IS BASED ON RADAR.

0830 PM     TSTM WND DMG     MACON                   32.83N 83.64W
07/26/2012                   BIBB               GA   PUBLIC

            THE PUBLIC REPORTED THREE TREES DOWN IN MACON.

&&

AGIBBS
Local storm report, Jul 26, 9:25 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
925 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     3 W MACON               32.83N 83.70W
07/26/2012                   BIBB               GA   911 CALL CENTER

            6 TO 10 TREES REPORTED DOWN DUE TO THE THUNDERSTORMS.
            TIME IS BASED ON RADAR.

&&

AGIBBS
Local storm report, Jul 26, 9:28 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
928 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             LOUVALE                 32.17N 84.83W
07/26/2012  E0.25 INCH       STEWART            GA   BROADCAST MEDIA

&&

AGIBBS
Special weather statement, Jul 26, 10:29 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1029 PM EDT THU JUL 26 2012

GAZ020-270300-
1029 PM EDT THU JUL 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN BARTOW COUNTY UNTIL 1100 PM EDT...

AT 1024 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER KINGSTON...MOVING NORTHEAST AT 15 MPH. THIS
STORM IS CAPABLE OF PRODUCING HEAVY DOWNPOURS AND FREQUENT CLOUD TO
GROUND LIGHTNING

&&

LAT...LON 3437 8486 3418 8468 3409 8496 3419 8503
TIME...MOT...LOC 0227Z 225DEG 14KT 3421 8489

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 8:08 PM EDTSpecial Weather StatementFFCCrawford, Monroe37 min
Jul 26, 8:15 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford33 min
Jul 27, 12:00 AM EDTSpecial Weather StatementFFCGordon30 min
Jul 27, 3:53 AM EDTHeat AdvisoryFFCBleckley, Crisp, Dodge, Dooly, Emanuel, Houston and 13 more15 hr
Jul 27, 4:08 AM EDTSpecial Weather StatementFFCCrisp52 min
Jul 27, 4:36 AM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox54 min
Jul 27, 6:03 AM EDTSpecial Weather StatementFFCTelfair27 min
Jul 27, 1:19 PM EDTSpecial Weather StatementFFCHouston, Peach26 min
Jul 27, 1:26 PM EDTSpecial Weather StatementFFCJasper, Putnam34 min
Jul 27, 1:32 PM EDTSpecial Weather StatementFFCSumter28 min
Jul 27, 1:43 PM EDTSpecial Weather StatementFFCDooly, Houston32 min
Jul 27, 1:52 PM EDTSpecial Weather StatementFFCPutnam23 min
Jul 27, 1:54 PM EDTSpecial Weather StatementFFCSchley, Sumter36 min
Jul 27, 2:05 PM EDTSpecial Weather StatementFFCTreutlen25 min
Jul 27, 2:07 PM EDTSpecial Weather StatementFFCDooly, Houston23 min
Jul 27, 2:25 PM EDTSpecial Weather StatementFFCDooly, Houston35 min
Jul 27, 2:47 PM EDTSpecial Weather StatementFFCTalbot28 min
Jul 27, 2:56 PM EDTSpecial Weather StatementFFCBaldwin34 min
Jul 27, 3:01 PM EDTSpecial Weather StatementFFCBleckley, Crisp, Dooly, Pulaski, Wilcox29 min
Jul 27, 3:05 PM EDTSpecial Weather StatementFFCUpson25 min
Jul 27, 3:26 PM EDTSpecial Weather StatementFFCWilkinson34 min
Jul 27, 3:30 PM EDTSpecial Weather StatementFFCWashington30 min
Jul 27, 3:33 PM EDTSpecial Weather StatementFFCUpson27 min
Jul 27, 3:35 PM EDTSpecial Weather StatementFFCJones25 min
Jul 27, 3:42 PM EDTSpecial Weather StatementFFCMorgan33 min
Jul 27, 3:45 PM EDTSpecial Weather StatementFFCPolk30 min
Jul 27, 3:48 PM EDTSpecial Weather StatementFFCCarroll27 min
Jul 27, 3:50 PM EDTSevere Thunderstorm WarningFFCPolk25 min
Jul 27, 3:51 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Washington, Wilkinson39 min
Jul 27, 3:54 PM EDTSpecial Weather StatementFFCCrawford, Marion, Taylor36 min
Jul 27, 4:06 PM EDTSpecial Weather StatementFFCPutnam24 min
Jul 27, 4:09 PM EDTSpecial Weather StatementFFCHeard36 min
Jul 27, 4:22 PM EDTSpecial Weather StatementFFCCrawford, Taylor38 min
Jul 27, 4:26 PM EDTSevere Thunderstorm WarningFFCWashington34 min
Jul 27, 4:35 PM EDTSpecial Weather StatementFFCHenry, Newton, Rockdale25 min
Jul 27, 4:39 PM EDTSevere Thunderstorm WarningFFCCoweta51 min
Jul 27, 4:44 PM EDTSpecial Weather StatementFFCFayette31 min
Jul 27, 4:50 PM EDTSevere Thunderstorm WarningFFCHenry, Newton, Rockdale40 min
Jul 27, 4:55 PM EDTSpecial Weather StatementFFCOconee, Walton35 min
Jul 27, 4:59 PM EDTSpecial Weather StatementFFCJefferson31 min
Jul 27, 5:01 PM EDTSevere Thunderstorm WarningFFCJefferson, Washington44 min
Jul 27, 5:09 PM EDTSpecial Weather StatementFFCHenry36 min
Jul 27, 5:12 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Spalding48 min
Jul 27, 5:21 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton, Spalding39 min
Jul 27, 5:24 PM EDTSpecial Weather StatementFFCMorgan, Oconee, Oglethorpe36 min
Jul 27, 5:32 PM EDTSpecial Weather StatementFFCPike28 min
Jul 27, 5:44 PM EDTSpecial Weather StatementFFCMeriwether, Pike31 min
Jul 27, 5:55 PM EDTSpecial Weather StatementFFCButts, Jasper, Lamar, Spalding35 min
Jul 27, 6:01 PM EDTSpecial Weather StatementFFCWhite29 min
Jul 27, 6:09 PM EDTSpecial Weather StatementFFCHarris, Meriwether, Pike, Talbot21 min
Jul 27, 6:13 PM EDTSevere Thunderstorm WarningFFCButts, Lamar, Monroe, Pike, Spalding, Upson47 min
Jul 27, 6:42 PM EDTSpecial Weather StatementFFCChattooga, Floyd33 min
Jul 27, 7:00 PM EDTSpecial Weather StatementFFCHarris, Muscogee, Talbot30 min
Jul 27, 7:02 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee43 min
Jul 27, 7:15 PM EDTSpecial Weather StatementFFCBartow30 min
Jul 27, 7:33 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee42 min
Jul 27, 7:40 PM EDTSpecial Weather StatementFFCChattahoochee, Harris, Muscogee, Talbot, Taylor35 min
Jul 27, 7:49 PM EDTSpecial Weather StatementFFCWhitfield26 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.